# SDR CA110125011

- Difficulty date: January 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL CONTAMINATION/IFSD DURING FLIGHT, THE ENGINE CHIP LIGHT CAME ON. THE AFFECTED POWER SECTION WAS SHUT DOWN AND THE HELO LANDED SAFELY.  POST FLIGHT INSPECTION FOUND METAL CONTAMINATION ON THE NO. 1 POWER SECTION SIDE. SUBSEQUENT PENALTY GROUND RUNS PER MM RESULTED IN THE CHIP LIGHT COMING ON AGAIN. THE POWER SECTION AND COMBINING GEARBOX WILL BE REMOVED AND SENT FOR REPAIRS. (TC# 20110125011)
